Journal of Applied Mathematics and Physics

Volume 6, Issue 11 (November 2018)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.51  Citations  

Integrability of Hamiltonian Systems with Two Degrees of Freedom and Homogenous Potential of Degree Zero

Full-Text HTML  XML Download Download as PDF (Size: 286KB)  PP. 2192-2201  

ABSTRACT

We provide necessary conditions in order that the Hamiltonian systems with Hamiltonian and one of the following potentials  are integrable in the Liouville sense.

Cite this paper

Llibre, J. and Valls, C. (2018) Integrability of Hamiltonian Systems with Two Degrees of Freedom and Homogenous Potential of Degree Zero. Journal of Applied Mathematics and Physics, 6, 2192-2201. doi: 10.4236/jamp.2018.611184.

Cited by

No relevant information.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.